Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 18, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Aug 13, 2010, 11:11 AM CDT for Sauk County, Wisconsin. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2010, 11:11 AM CDT (16:11 UTC)
- Expired
- Aug 13, 2010, 3:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Sauk County, WI
The radar
The La Crosse radar (KARX), 98 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 12:15 PM CDT | FLASH FLOOD | Lime Ridge, WI | NUMEROUS ROADS CLOSED DUE TO WATER COVERING ROADWAYS AND GRAVEL WASHOUTS BETWEEN LIME RIDGE AND LOGANVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 64 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1344 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
594
WGUS53 KMKX 131611
FFWMKX
WIC111-132000-
/O.NEW.KMKX.FF.W.0018.100813T1611Z-100813T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1111 AM CDT FRI AUG 13 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 300 PM CDT
* AT 1109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING INTO THE
WARNED AREA.
RADAR INDICATES THAT OVER 3 INCHES OF RAIN HAS ALREADY FALLEN FROM
EARLIER STORMS IN NORTHWEST SAUK COUNTY. A BAND OF THUNDERSTORMS
PRODUCING RAINFALL OF 2 TO 3 INCHES PER HOUR WAS APPROACHING.
LOCAL LAW ENFORCEMENT ALREADY INDICATES STREAMS AND CREEKS RUNNING
AT BANKFULL IN THE HILL POINT AREA AND ADDITIONAL HEAVY RAINS WILL
LIKELY SEND THEM INTO FLOOD.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BARABOO...REEDSBURG...WISCONSIN DELLS...DEVILS LAKE STATE PARK...
LAKE DELTON...WEST BARABOO AND WISCONSIN DELLS AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4364 9032 4365 8979 4361 8977 4360 8975
4338 8960 4324 9018 4330 9020 4355 9020
4356 9031
$$
CRAVEN1 follow-up statement
852
WGUS73 KMKX 131805
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
105 PM CDT FRI AUG 13 2010
WIC111-132000-
/O.CON.KMKX.FF.W.0018.000000T0000Z-100813T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK WI-
105 PM CDT FRI AUG 13 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR SAUK
COUNTY...
AT 1254 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER OVER
HIGHWAY 154 JUST WEST OF ROCK SPRINGS...FORCING CLOSURE OF THAT ROAD
AND A CULVERT WASHED OUT IN THE REEDSBURG AREA. THERE WERE
SCATTERED REPORTS OF STREET FLOODING ACROSS THE COUNTY AS WELL.
DUE TO THE WET GROUNDS AND WINDS GUSTING TO 30 TO 40 MPH...A COUPLE
OF TREES WERE BEING UPROOTED AS WELL.
RADAR INDICATED THAT NEARLY 4 INCHES OF RAIN HAS FALLEN JUST NORTH
OF REEDSBURG...AND OVER 6 INCHES WEST OF LA VALLE ALONG THE VERNON
COUNTY LINE.
THE HEAVIEST RAIN HAS SHIFTED INTO THE EASTERN PART OF THE
COUNTY...WHERE UP TO ANOTHER INCH OF RAIN COULD FALL ALONG THE
WISCONSIN RIVER BEFORE THE RAIN TAPERS OFF BY 2 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS AIRPORT...WISCONSIN DELLS...REEDSBURG AND LAKE DELTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 4364 9032 4365 8979 4361 8977 4360 8975
4338 8960 4324 9018 4330 9020 4355 9020
4356 9031
$$
CRAVENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 3:18 AM CDT, 7 hours 53 minutes earlier.
Area forecast discussion, Aug 13, 3:18 AM CDT, 7 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 AM CDT FRI AUG 13 2010 .DISCUSSION...FORECAST FOCUS ON ASSESSING A NEED FOR A HEAT HEADLINE TODAY AND THEN ON STORMS TONIGHT INTO SATURDAY MORNING. TODAY- CONFIDENCE...MEDIUM UPPER FLOW CARRYING CONVECTION TO OUR NORTH AND WEST WITH PLENTY OF CLEAR AIR TO OUR SOUTH. 850/700 WAA/MOIST ADVECTION MID CLOUDS DEVLOPING ACROSS IOWA. MODELS SUGGESTING WESTERN CWA VULNERABLE THIS AFTERNOON...ESPECIALLY THE NEW ECMWF AND HRRR. 925 TEMPS INTO THE MID 20SC...SUGGESTING L90S. QUITE SIMILAR TO YESTERDAY. HOWEVER SEEING SOME LOWER DEWS EVOLVING IN THE EAST. THAT COMBINED WITH MORE CLOUDS ENCROACHING FROM THE WEST LEADS TO HOLDING OFF ON A HEAT ADVISORY AT THIS POINT. TONIGHT- CONFIDENCE...MEDIUM SHORTWAVE RIDES INTO THE UPPER MIDWEST. DECENT 700 OMEGA. LOW LEVEL JET DOES NOT LOOK OVERLY STRONG. SOME RIGHT REAR QUADRANT UPPER DIVERGENCE. PLENTY OF MOISTURE WITH 850 DEWS INTO THE TEENS. 0-6KM SHEAR 30-35 KNOTS AND 0-1KM SHEAR 20-25 KNOTS. WILL CARRY HIGH POPS AND MENTION HEAVY RAIN IN WESTERN CWA. MODELS SUGGEST STORMS LOSE A LITTLE OOMPH INTO THE EASTERN CWA. FLASH FLOOD GUIDANCE QUITE HIGH SO WILL HOLD OFF ON WATCH. SATURDAY- CONFIDENCE...MEDIUM SURFACE/850 TROUGH AXIS HANGS BACK ENOUGH TO KEEP POPS IN. BEST CHANCE LOOKS TO BE IN THE MORNING...LEANING TOWARDS THE MORE PROGRESSIVE SCENARIO OF THE ECMWF/GFS. SUNDAY- CONFIDENCE...MEDIUM NORTHWEST WINDS AND COOL AIR ADVECTION WILL PUT AN END TO THE 90S TEMPS AND HEAT INDICES. HIGH PRESSURE BUILDS TOWARDS IOWA. MONDAY- CONFIDENCE...MEDIUM BROAD CYCLONIC UPPER FLOW. MOST VORTICITY LOOKS CHANNELIZED AND TO OUR NORTH. WILL FOLLOW THE LEAD OF THE GFS/ECMWF AND STICK WITH THE GOING DRY FORECAST. TUESDAY- CONFIDENCE...LOW TO MEDIUM SURFACE HIGH LOOKS TO BE THE DOMINANT FEATURE. ECMWF TRIES TO BRING A TROUGH ACROSS TUESDAY NIGHT. WILL LEAVE SMALL POPS IN FOR THAT POSSIBLE SCENARIO. && .AVIATION...NO FOG EXPECTED THIS AM OVER THE TAF SITES AND ONLY LOCALIZED FOG OVER LOW LYING AREAS OVER THE REMAINDER OF SRN WI. OTHERWISE VFR CONDITIONS TO HOLD TODAY BUT WITH CHANCES OF TSTORMS BY MID TO LATE AFTERNOON MAINLY WEST OF KMSN AS AN UPPER LEVEL DISTURBANCE AND COLD FRONT APPROACHES. THE UPPER LEVEL DISTURBANCE WILL THEN MOVE THROUGH WI TNT WHILE THE COLD FRONT WILL LINGER ON SAT. WIDESPREAD SHOWERS AND TSTORMS WILL MOVE INTO SOUTH CENTRAL WI DURING THE EVENING AND MAY NOT REACH FAR ERN WI UNTIL LATE EVENING OR OVERNIGHT. VFR TO PREVAIL BUT MVFR CIGS AND MVFR-IFR VSBYS WITHIN TSTORMS ESPECIALLY TNT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...COLLAR AVIATION/MARINE...GEHRING
Hazardous weather outlook, Aug 13, 4:25 AM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 425 AM CDT FRI AUG 13 2010 WIZ046-047-051-052-056>060-062>072-140930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 425 AM CDT FRI AUG 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT OVER SOUTH CENTRAL WISCONSIN...AND PORTIONS OF SOUTHEAST WISCONSIN...WEST OF THE MILWAUKEE METROPOLITAN AREA. AN UPPER LEVEL DISTURBANCE AND APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS OVER MINNESOTA...IOWA...AND WESTERN WISCONSIN THIS AFTERNOON AND MOVE EAST TONIGHT. ISOLATED TORNADOES MAINLY WEST OF MADISON ARE POSSIBLE...ALONG WITH DAMAGING WINDS AND LARGE HAIL OVER THE REMAINDER OF SOUTH CENTRAL AND PORTIONS OF SOUTHEAST WISCONSIN. A VERY MOIST ATMOSPHERE WILL ALSO CONTRIBUTE TO THUNDERSTORMS PRODUCING HEAVY RAIN AND AN ISOLATED FLASH FLOOD THREAT OVER SOUTH CENTRAL WISCONSIN. ANOTHER HOT AND HUMID DAY IS EXPECTED WITH HEAT INDEX VALUES IN THE 90S. IN ADDITION...AN AIR QUALITY WATCH FOR THE POTENTIAL OF ELEVATED CONCENTRATIONS OF OZONE IS IN EFFECT FOR THE LAKE COUNTIES THROUGH THIS EVENING, .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CONTINUED CHANCE FOR THUNDERSTORMS ON SATURDAY AS THE COLD FRONT EXITS SOUTHERN WISCONSIN. A VERY WARM AND HUMID AIRMASS WILL REMAIN IN PLACE FOR SATURDAY WITH HEAT INDEX VALUES IN THE 90S. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY AS ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH THE GREAT LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LMZ643>646-140930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 425 AM CDT FRI AUG 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT...MAINLY LATE AS AN UPPER LEVEL DISTURBANCE AND COLD FRONT APPROACHES LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CONTINUED CHANCE FOR THUNDERSTORMS ON SATURDAY AS THE COLD FRONT EXITS SOUTHERN WISCONSIN AND LAKE MICHIGAN. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY AS ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH THE GREAT LAKES. WWW.WEATHER.GOV/MKX GEHRING
In the hours before
Special weather statement, Aug 13, 7:58 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 758 AM CDT FRI AUG 13 2010 WIZ046-131400- MARQUETTE- 758 AM CDT FRI AUG 13 2010 ...STRONG THUNDERSTORM MOVING INTO MARQUETTE COUNTY... AT 756 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL JUNEAU COUNTY...MOVING EAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... WESTFIELD BY 830 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. GEHRING
Special weather statement, Aug 13, 8:26 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 826 AM CDT FRI AUG 13 2010 WIZ046-047-051-056>058-131430- COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-MARQUETTE-SAUK- 826 AM CDT FRI AUG 13 2010 ...STRONG THUNDERSTORM MOVING INTO STATE HIGHWAY 51 AREA... AT 822 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 31 MILES WEST OF BERLIN TO 23 MILES NORTH OF PORTAGE TO 21 MILES NORTHWEST OF PORTAGE TO 28 MILES WEST OF PORTAGE...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... WESTFIELD BY 835 AM CDT... MONTELLO BY 900 AM CDT... PORTAGE AND PRINCETON BY 915 AM CDT... BERLIN BY 925 AM CDT... GREEN LAKE AND RIPON BY 930 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KAPELA
Special weather statement, Aug 13, 9:05 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 905 AM CDT FRI AUG 13 2010 WIZ046-047-051-056>058-131500- COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-MARQUETTE-SAUK- 905 AM CDT FRI AUG 13 2010 ...STRONG THUNDERSTORM MOVING THROUGH WISCONSIN DELLS AREA OVER TO THE STATE HIGHWAY 51 AREA AND EAST TO RIPON... AT 900 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF BERLIN TO 14 MILES NORTHEAST OF PORTAGE TO BARABOO...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...WINDS UP TO AROUND 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... PRINCETON BY 915 AM CDT... PORTAGE BY 925 AM CDT... BERLIN BY 930 AM CDT... GREEN LAKE BY 935 AM CDT... MARKESAN BY 940 AM CDT... PARDEEVILLE BY 945 AM CDT... RIPON BY 950 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. AN OLD TREE MAY BE PUSHED DOWN. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KAPELA
Special weather statement, Aug 13, 9:34 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 AM CDT FRI AUG 13 2010 WIZ046-047-051-056>058-131530- COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-MARQUETTE-SAUK- 934 AM CDT FRI AUG 13 2010 ...STRONG THUNDERSTORM MOVING THROUGH THEH AREA BETWEEN WISCONSIN DELLS...BERLIN...RIPON...AND PORTAGE... AT 935 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BERLIN TO 6 MILES WEST OF RIPON TO 7 MILES EAST OF PORTAGE TO 5 MILES SOUTHEAST OF BARABOO...MOVING EAST AT 30 MPH. WIND GUSTS TO 50 MPH...PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... RIPON AND MARKESAN BY 940 AM CDT... CAMBRIA BY 950 AM CDT... ROSENDALE AND BRANDON BY 1000 AM CDT... RIO AND RANDOLPH BY 1005 AM CDT... WAUPUN AND NORTH FOND DU LAC BY 1020 AM CDT... FOND DU LAC AIRPORT AND FOND DU LAC BY 1025 AM CDT... OAKFIELD AND BEAVER DAM BY 1030 AM CDT... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KAPELA
Local storm report, Aug 13, 10:12 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1012 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HEAVY RAIN PORTAGE 43.55N 89.47W
08/13/2010 E1.50 INCH COLUMBIA WI NWS EMPLOYEE
SOME FLOODING ON STREETS AND IN FIELDS...STREETS STILL
PASSABLE
&&
SEARSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:52 AM CDT | Areal Flood Advisory | MKX | Columbia, Green Lake, Marquette, Sauk | 4 hr |
| Aug 13, 10:52 AM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 11 hr |
| Aug 13, 1:58 PM CDT | Tornado Warning | MKX | Dane, Dodge, Jefferson | 62 min |
| Aug 13, 3:20 PM CDT | Areal Flood Advisory | MKX | Dane, Iowa | 3 hr |
| Aug 13, 3:27 PM CDT | River Flood Watch | MKX | Sauk | 19 hr |
| Aug 13, 3:27 PM CDT | River Flood Watch | MKX | Columbia, Sauk | 34 min |
| Aug 13, 3:59 PM CDT | River Flood Warning | MKX | Sauk | 67 hr |
| Aug 13, 6:23 PM CDT | Areal Flood Advisory | MKX | Dane, Jefferson, Rock | 3 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.